# SDR CALA2014062091324

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 94,276 hours, 14,869 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Seal
- Condition: Missing
- Location: Oven
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVEN 41 RUBBER SEAL MISSING, BUS GALLEY.  REQUIRES DOOR SEAL OR OVEN REPLACEMENT AT POS R41.  REPLACED OVEN, OPERATIONS CHECKED OK.
